MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-SX1
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0501 is being used to capture the reportable event of cap detachment of device or device component.Device evaluation: block h11.The returned overstitch ess sx was analyzed.A visual inspection was performed.The device was returned with the anchor exchange.During the visual inspection, it was found that one of the two traps was detached, which leads to the reported cap detachment.During the media inspection, it can be observed one of the two straps of the end cap is detached and the other one is broken.Therefore, there is enough evidence to confirm the reported events of strap break and cap detachment of device or device component.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.There is no evidence the device was improperly used per the instructions for use (ifu), and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.Based on all gathered information, the probable cause selected is adverse event related to procedure, since the adverse event occurred during the procedure and the device had no influence on event.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch ess sx was used during an esg procedure on (b)(6) 2025.During the procedure, after the physician placed 6 sutures, the straps broke.As a result, the endcap detached from the device.The procedure was completed with another device of the same model.There was no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: device code a0501 is being used to capture the reportable event of cap detachment of device or device component.

Brand Name
OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23185111
Report Number3005099803-2025-04901
Device Sequence Number9815643
Product Code OCW
UDI-Device Identifier20811955020715
UDI-Public(01)20811955020715(11)241111(17)271031(10)2024110181
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K210266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-SX1
Device Catalogue NumberESS-G02-SX1
Device Lot Number2024110181
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale